Anyone Have Trouble With Dizziness Or Vomiting After Taking Humira?

Question

Asked by Vanessa Collins

Anyone Have Trouble With Dizziness Or Vomiting After Taking Humira?

I haven't taken mine yet.   It just arrived, and I made the mistake of reading too much of the literature.   LOL

Hopefully, these side effects don't happen often to many people.

V

Answer

I've had some experience with feeling kind of woozy for a day or two and eventually figured out that it seems related to sinus issues. I get my shot, within half an hour I can feel it in my sinuses. A friend of mine with a degree in pharmacy says it's impossible to feel the side effect that fast, but it happens every time, so what does she know. Up the water/garlic/pineapple juice when you take the shot and you should be all right.

there are some times where I get nauseous, as well, although it's never led to actual vomiting. Sometimes when I get my shot, I'm ravenous for a couple of days, at other times, I go off my feed and everything smells and tastes wrong. Listen to your stomach and give it what it wants. It's a good idea to prepare for potential nausea by having fresh fruits and vegetables in the house, as well as bland foods like rice, steamed fish, toast and bananas. If you don't need them, great, but if you do, they're good to have around. You can also stock up on Gravol ginger pills - they're terrific for nausea.